MathSciNet Relay Station
MathSciNet bibliographic data
MR2784600 47J25 (47H10 47J20 65J15)
Chang, Shih-sen; Chan, Chi Kin; Lee, H. W. Joseph Modified block iterative algorithm for quasi-$\phi$-asymptotically nonexpansive mappings and equilibrium problem in Banach spaces. Appl. Math. Comput. 217 (2011), no. 18, 7520–7530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement